Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
Guardat en:
Autor principal: | |
---|---|
Format: | Article |
Idioma: | English English |
Publicat: |
American Mathematical Society
2010
|
Matèries: | |
Accés en línia: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
Etiquetes: |
Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sigues el primer a deixar un comentari!